# SDR C2XA04CL020

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2193 THE CREW REPORTED THE FORWARD EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
